Volume 152, Issue 3 – November 2000

The Poisson formula for groups with hyperbolic properties

Pages 659-692 by Vadim A. Kaimanovich

The topology of deformation spaces of Kleinian groups

Pages 693-741 by James W. Anderson, Richard D. Canary, Darryl McCullough

Getting rid of the negative Schwarzian derivative condition

Pages 743-762 by Oleg S. Kozlovski

Proof of the gradient conjecture of R. Thom

Pages 763-792 by Krzysztof Kurdyka, Tadeusz Mostowski, Adam Parusiński

Analytic properties of zeta functions and subgroup growth

Pages 793-833 by Marcus du Sautoy, Fritz Grunewald

On nonperturbative localization with quasi-periodic potential

Pages 835-879 by Jean Bourgain, Michael Goldstein

A remarkable periodic solution of the three-body problem in the case of equal masses

Pages 881-901 by Alain Chenciner, Richard Montgomery

Correction: Modularity of the Rankin-Selberg $L$-series, and multiplicity one for SL(2)

Pages 903-903 by Dinakar Ramakrishnan